# SDR ASOA201001532

- Difficulty date: October 10, 2010
- Submitted: October 14, 2010
- Operation: Air carrier
- Aircraft: N859AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7421
- Aircraft time: 24,824 hours, 21,119 cycles
- Engine: Ge CF341A
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR 4 POSITION EXTERIOR EMERGENCY LIGHT INOP.  RELAMPED NR4 POSITION EXTERIOR EMERGENCY LIGHT IAW AMM 33-51-21.
